# SDR SIMA20140811004

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 26,822 hours, 22,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMER LIGHT AT EXIT ROW INOPERATIVE.  R & R NR 6 INVERTER IAW AMM 33-50-11, STEPS 2J & 3I.  OPERATIONS GOOD IAW AMM TASK 33-50-00-700-801-A.
